# SDR SIMA20150305003

- Difficulty date: March 5, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 37,014 hours, 34,159 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING SMELL ON THE FLIGHT DECK FIRST OFFICER SIDE.  NOTICED NO MALODOROUS SCENTS IN ACFT FWD OR CABIN.  RAN BOTH PAC 1 & 2 OFF OF APU AT FULL HOT & FULL COLD INDIVIDUALLY ON 4 MINS CYCLES.  CHECKED ALL FLIGHT DECK LIGHTS & POWERED ON ALL AVIONICS, STILL NO ODORS ANYWHERE AT THIS TIME.  PILOTS REPORTED SMELL ON INITIAL POWER UP OFF OF GPU WITH NO APU OR ENGS RUNNING.
